# SDR USAA2009111893143

- Difficulty date: November 10, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 45,890 hours, 6,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347821420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - CORROSION ON LONGERON BETWEEN FR74 & FR80/82, -Y1137.1.  REPLACED LONGERON BETWEEN FR74 & FR80/82, -Y1137.1 IAW A330 SRM 51-42-11, 51-44-11, 51-40-00.
